# SDR ASAA2017110922516

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,670 hours, 10,022 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10038
- Condition: Failed
- Location: Nr 2  B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE SWITCH DOES NOT ILLUMINATE, NR 2 ENGINE WITH OVERHEAT DETECTOR SWITCH IN NORMAL.  ACFT GROUNDED. TROUBLESHOOTING FOUND THE NR 2 ENG TEST FAILS IN NORMAL AND B LOOP.  A LOOP TEST NORMAL.  OPERATED NR 2 ENGINE AND PERFORMED FIRE DETECTION MODULE BITE DIRECTLY AFTER RUN IAW AMM 71-00-00.  FOUND THE NR 2 CORE B LOOP FAILED.  PERFORMED FIM 26-10, TASK 805.  REMOVED AND REPLACED THE CORE DETECTOR IAW AMM 26-11-01. OPERATED NR 2 ENGINE AND PERFORMED FIRE DETECTION MODULE BITE AFTER RUN.  NO FAULTS. CHECKED GOOD.
